# SDR IXXA9660

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57501982
- Condition: Cracked
- Location: Fs 920
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT LONGERON 24 WAS FOUND CRACKED BETWEEN FASTENER HOLES AT FS 920.  REPAIR OF THE LONGERON WAS ACCOMPLISHED BY STOP DRILLING THE CRACK, FABRICATING AND INSTALLING REPAIR DOUBLER IAW AIRCRAFT SRM 53-2-2 AND SRM 51-1-21.  (X)
